# SDR DELA20040003

- Difficulty date: August 31, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N903JC
- Make and model: Lear 55LEAR
- Aircraft serial: 081
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 4299100
- Condition: Faulty
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE LEFT FIRE T- HANDLE AND MASTER WARNING LIGHTS BEGAN FLASHING. T/S REVEALED FAULTY (OPENS) IN 2 CONNECTORS IN THE FIRE DETECTION ELEMENT HARNESS.  TWO EA CONNECTORS WERE REPLACED WITH NEW UNITS AND F/T SATISFACTORY.
